# SDR UALA2011021400765

- Difficulty date: February 12, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,311 hours, 11,195 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6H E LAMP BROKEN OFF.  REPLACED SEAT 6H EMERGENCY LAMP ASSY.  OPS CHECKED OK.
